Asymptotic regimes for the partition into colonies of a branching process with emigration

Abstract : We consider a spatial branching process with emigration in which children either remain at the same site as their parents or migrate to new locations and then found their own colonies. We are interested in asymptotics of the partition of the total population into colonies for large populations with rare migrations. Under appropriate regimes, we establish weak convergence of the rescaled partition to some random measure that is constructed from the restriction of a Poisson point measure to a certain random region, and whose cumulant solves a simple integral equation.
Document type :
Preprints, Working Papers, ...
Published in Annals of Applied Probability vol. 20, n. 6 (2010) pp. 1967-1988. 2010
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00411081
Contributor : Jean Bertoin <>
Submitted on : Friday, November 12, 2010 - 12:02:01 PM
Last modification on : Tuesday, October 11, 2016 - 3:20:26 PM
Document(s) archivé(s) le : Sunday, February 13, 2011 - 2:39:04 AM

Files

aap678.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00411081, version 2
  • ARXIV : 0908.3735

Collections

UPMC | INSMI | PSL | USPC

Citation

Jean Bertoin. Asymptotic regimes for the partition into colonies of a branching process with emigration. Published in Annals of Applied Probability vol. 20, n. 6 (2010) pp. 1967-1988. 2010. <hal-00411081v2>

Share

Metrics

Record views

190

Document downloads

86